# SDR USAA2012041800009

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,309 hours, 41,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMERGENCY EXIT SIGN AT LEFT OVERWING EXIT MISSING.  REPLACED COVER.
